# SDR CALA2023041301109

- Difficulty date: April 13, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 78,192 hours, 15,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: NA
- Condition: Unknown
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAP OVERSPEED WITH WINDSHEAR EVENT PER CREW FLAPS AT 25 AND 31KT OVERSPEED FOLLOWED AMM 05-51-08/201. ACP'D PHASE I INSPECTION PER AMM TASK 05-51-08-212-001. INSPECTION COMPLETED, NO FINDINGS. PARTIALLY ACP'D PHASE II INSPECTION IAW TASK 05-51-08-212-007, COMPLETED SECTION D. TE FLAP INSPECTION.  LE SLATS INSPECTION, SECTION F. WING L/E INSPECTION, PARAGRAPH 1 COMPLETED,  , AUX ROLLERS AND MAIN STRUCTURE BOLTS UNLOCKED TO CLEAR C/W AMM 05-51-08 PHASE 2 INSPECTION . OPS CHECKS GOOD. LEFT WING, OUTBOARD SLAT #1, OUTBOARD MAIN TRACK, UPPER FWD, LOWER FWD AND LOWER AFT ROLLER BOLTS REMOVED FOR INSPECTION. ALSO OTBD MAIN TRACK & INBD MAIN TRACK TO SLAT CONNECTING BOLT REMOVED FOR INSPECTION IAW GMM 09-25-05.
